# SDR DL72W962109

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2810W
- Make and model: Boeing 727247
- Aircraft serial: 20648
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Aft Airstair
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AFT AIRSTAIR_EMERGENCY EXIT LIGHTS AND LIGHT BELOW    FLIGHT ATTENDANT PANEL INOP. REPLACED BATTERIES, RELAMPED, REPLACED EMERG. LIGHT ASSY    AND RESECURED WIRES TO THE LIGHT ASSY BELOW FLT ATT PNL.
